# SDR CALA2017040400820

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 76,041 hours, 17,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L ENTRY DOOR SLIDE LIGHT CAME OUT.  LIGHT LEFT IN COCKPIT REINSTALLED L2 SLIDE LIGHT ASSY LIGHT CKS GOOD.
